# SDR WTAA950018

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771076
- Condition: Req'D Adj
- Location: Lt And Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE SFO TO VIS AT 12,000 FEET, STALL IDENT LIGHT ILLUMINATED FOLLOWED BY STICK SHAKER AND STALL WARNING HORN ACTIVATION.  AIRCRAFT DIVERTED TO STATION, LANDING WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT AND RT STALL SYSTEM LIFT TRANSDUCER.  STALL SYSTEM OPERATIONAL CHECK NORMAL ON GROUND AND DURING SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (Z)
